# SDR SWAA2016041450905

- Difficulty date: April 4, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 83,000 hours, 65,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN SUB SURFACE CRACKED AT BS 480+7, STRINGER 6R.  REPAIRED SKIN IAW EA.
